# SDR USAA2011031691064

- Difficulty date: March 11, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 89,890 hours, 32,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - EEL - L-2 DOOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY IS WEAK.  REPLACED L-2 DOOR FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY AS NEEDED.  OPS CHECK GOOD.
